Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1996"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | B | C | D | E | F | G | I | M | N | O | P | S | T
Numero di pubblicazioni : 52.

A

Articolo di rivista Baratella P.; Moroni P (1996)
Asymptotic error bounds of product formulas for functions with an interior singularity. In: NUMERISCHE MATHEMATIK, vol. 74, pp. 137-151. - ISSN 0029-599X
Web of Science: 2 - Scopus: 2

Articolo di rivista Monegato G. (1996)
A stable Nystroem interpolant for some Mellin convolution equations. In: NUMERICAL ALGORITHMS, vol. 11, pp. 271-283. - ISSN 1017-1398
Scopus: 8

Articolo di rivista Musso E.; Nicolodi L (1996)
A variational problem for surfaces in Laguerre geometry. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 348, pp. 4321-4337. - ISSN 0002-9947
Web of Science: 31 - Scopus: 33

B

Articolo di rivista Gasparini M. (1996)
Bayesian Density Estimation via Dirichlet Density Processes. In: JOURNAL OF NONPARAMETRIC STATISTICS, vol. 4, pp. 355-366. - ISSN 1048-5252
Scopus: 11

Articolo di rivista Spreafico M.L. (1996)
Bertini type theorems for vector bundles in any characteristic. In: COMMUNICATIONS IN ALGEBRA, vol. 24(13), pp. 4147-4157. - ISSN 0092-7872
Web of Science: 0 - Scopus: 0

Articolo di rivista Miranda M; Tilli P. (1996)
Block Toeplitz matrices and preconditioning. In: CALCOLO, vol. 33, pp. 79-86. - ISSN 0008-0624 [Disponibilità ristretta]
Scopus: 2
[img]

C

Capitolo di libro Boieri P.; Cazzanelli M (1996)
CABRI E LE COSTRUZIONI CON RIGA E COMPASSO. In: FARE GEOMETRIA CON CABRI / P. BOIERI ED. CENTRO RICERCHE DIDATTICHE UGO MORIN, pp. 53-66.

Articolo di rivista G.P. Morriss; Rondoni L. (1996)
Chaos and its Impact on the Foundations of Statistical Mechanics. In: AUSTRALIAN JOURNAL OF PHYSICS, vol. 49, pp. 51-77. - ISSN 0004-9506
Web of Science: 5 - Scopus: 2

Articolo di rivista P. Brandimarte; A. Sharifnia; B.F. Von Turkovich (1996)
Continuous flow models of manufacturing systems: a review. In: CIRP ANNALS, vol. 45/1, pp. 441-444. - ISSN 0007-8506
Scopus: 11

Articolo di rivista Casnati G.; Ekedahl T (1996)
Covers of algebraic varieties I. A general structure theorem, covers of degree 3,4 and Enriques' surfaces. In: JOURNAL OF ALGEBRAIC GEOMETRY, vol. 5, pp. 439-460. - ISSN 1056-3911
Scopus: 43

Articolo di rivista Casnati G. (1996)
Covers of algebraic varieties II. Covers of degree 5 and construction of surfaces. In: JOURNAL OF ALGEBRAIC GEOMETRY, vol. 5, pp. 461-477. - ISSN 1056-3911
Scopus: 18

D

Articolo in atti di convegno R. Fontana; G. Arcidiacono (1996)
Design and analysis of computer experiments for the optimization of the cylinder liners of an industrial vehicle. In: International conference on material engineering (XXV AIAS national conference), Gallipoli-Lecce, 4-7 settembre 1996. pp. 1143-1150 [Disponibilità ristretta]
[img]

Articolo in atti di convegno Chiandussi G.; Duni E.; Fontana R.; Calderale P.M. (1996)
Design optimisation of non linear problems. In: Annual Conference of the Italian Society of Computer Simulation.

Articolo di rivista Fagnani F.; Zampieri S. (1996)
Dynamical systems and convolutional codesover finite Abelian groups. In: IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 42 (6), pp. 1892-1912. - ISSN 0018-9448
Web of Science: 9 - Scopus: 10

Capitolo di libro Bellomo N.; Preziosi L.; Forni G. (1996)
Dynamics of tumor immune system interactions: The kinetic cellular theory. In: Surveys for Tumor Immune System Dynamics / ADAM J.; BELLOMO N. Birkhauser, BOSTON, pp. 135-186. ISBN 9780817639013

E

Libro Boieri P; Codegone M. (1996)
Elementi di Matematica. Celid, TORINO, 171-.

Articolo di rivista G.P. Morriss; Rondoni L. (1996)
Equivalence of "Nonequilibrium" Ensembles for Simple Maps. In: PHYSICA. A, vol. 233, pp. 767-784. - ISSN 0378-4371
Web of Science: 10 - Scopus: 10

F

Articolo di rivista Comparini Elena, De Angelis Elena (1996)
Flow of a Bingham fluid in a concentric cylinder viscometer. In: ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS, vol. 6 n. 1, pp. 97-116. - ISSN 1343-4373

Articolo di rivista Preziosi L. (1996)
From population dynamics to modelling the competition between tumors and immune system. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 23, pp. 135-152. - ISSN 0895-7177
Web of Science: 7 - Scopus: 8

G

Articolo di rivista Bacciotti A.; Mazzi L.; Sabatini M. (1996)
GENERATION OF STABLE LIMIT CYCLES IN CONTROLLABLE LINEAR SYSTEMS. In: SYSTEMS & CONTROL LETTERS, vol. 28, pp. 43-48. - ISSN 0167-6911
Web of Science: 1 - Scopus: 4

I

Articolo di rivista Boieri P. (1996)
I GRAFICI SBAGLIATI DI DERIVE. In: ARCHIMEDE, vol. XLVIII, pp. 197-207. - ISSN 0390-5543

Articolo di rivista Preziosi L., Joseph D.D., Beavers G. (1996)
Infiltration of initially dry, deformable porous media. In: INTERNATIONAL JOURNAL OF MULTIPHASE FLOW, vol. 22, pp. 1205-1222. - ISSN 0301-9322
Web of Science: 34 - Scopus: 31

Articolo di rivista Braides A; Chiado' Piat V. (1996)
Integral representation results for functionals defined on SBV(?; Rm). In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES, vol. 75, pp. 595-626. - ISSN 0021-7824

M

Articolo di rivista Rondoni L. (1996)
Mathematical Models of Chemically Reacting Gases. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 6, pp. 245-268. - ISSN 0218-2025
Web of Science: 1 - Scopus: 2

Articolo di rivista Vicario G. (1996)
Metodo di Yates diretto ed inverso per piani fattoriali completi e misti. In: STATISTICA APPLICATA, vol. 8(4), pp. 741-755. - ISSN 1125-1964

Articolo in atti di convegno Preziosi L; Ambrosi D. (1996)
Modelling industrial processesinvolving infiltration in deformable porous media. In: X Conferenceof the European Consortium for Mathematics in Industry, Lingby (Denmark), 1996. pp. 110-117

Articolo in atti di convegno Chiandussi G.; Fontana R; Urbinati F (1996)
Multidisciplinary Shape Optimization of Problems with Non Linear Behaviour. In: 19th International Congress of Theoretical and Applied Mechanics.

Articolo in atti di convegno Chiandussi G.; Fontana R.; Urbinati F. (1996)
Multidisciplinary shape optimisation of a 3D structure using linear and non-linear codes: preliminary results. In: 3rd International Conference on Computational Structures Technology. pp. 247-257

Articolo in atti di convegno Chiandussi G.; Fontana R.; Urbinati F. (1996)
Multidisciplinary shape optimization of problems with non linearities. In: XXV AIAS National Conference. pp. 25-32

N

Articolo di rivista Gasparini M. (1996)
Nonparametric Bayes Estimation of a distribution function with truncated data. In: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 55, pp. 361-369. - ISSN 0378-3758
Web of Science: 2 - Scopus: 2

O

Articolo di rivista Mazzi L.; Tabasso V (1996)
ON STABILIZATION OF TIME-DEPENDENT AFFINE CONTROL SYSTEMS. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 54, pp. 53-66. - ISSN 0373-1243

Articolo di rivista Bellomo N., Preziosi L., Forni G. (1996)
On a kinetic (cellular) theory for competition between tumors and the host immune system. In: JOURNAL OF BIOLOGICAL SYSTEMS, vol. 4, pp. 479-502. - ISSN 0218-3390
Scopus: 31

Articolo di rivista Serra E., Tarallo M., Terracini S. (1996)
On the Structure of the Solution Set of Forced Pendulum-Type Equations. In: JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 131, pp. 189-208. - ISSN 0022-0396
Web of Science: 7 - Scopus: 10

Articolo di rivista Camporesi R.; Atsushi Higuchi (1996)
On the eigenfunctions of the Dirac operator on spheres and real hyperbolic spaces. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 20, pp. 1-18. - ISSN 0393-0440
Web of Science: 109 - Scopus: 106

Articolo in atti di convegno Musso E.; L. Nicolodi (1996)
On the equation defining isothermic surfaces in Laguerre geometry. In: New Developments in Differential Geometry, Budapest, July 1996. pp. 285-294

Articolo di rivista Serra E., Tarallo M., Terracini S. (1996)
On the existence of homoclinic solutions for almost periodic second order systems. In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, vol. 13 n. 6, pp. 783-812. - ISSN 0294-1449
Web of Science: 18 - Scopus: 20

Articolo di rivista P. Brandimarte; F. Franceschini (1996)
Optimization Issues in the Calibration of a Multicomponent Robotic Dynamometer. In: JOURNAL OF MANUFACTURING SYSTEMS, vol. 15, pp. 43-51. - ISSN 0278-6125
Web of Science: 0 - Scopus: 0

P

Articolo di rivista Rondoni L. (1996)
Patterns in a Reaction-Diffusion System, and Statistical Dynamics. In: NONLINEARITY, vol. 9, pp. 819-843. - ISSN 0951-7715
Web of Science: 2 - Scopus: 2

Articolo di rivista Degiovanni M.; Lancelotti S. (1996)
Perturbations of critical values in nonsmooth critical point theory. In: SERDICA MATHEMATICAL JOURNAL, vol. 22, pp. 427-450. - ISSN 1310-6600
[img]
Preview

Articolo di rivista Lancelotti S. (1996)
Perturbations of symmetric constraints in eigenvalue problems for variational inequalities. In: NONLINEAR ANALYSIS, vol. 27, pp. 633-644. - ISSN 0362-546X
Web of Science: 0 - Scopus: 1
[img]
Preview

Libro Siri P. (1996)
Primo semestre di probabilità -- Soluzioni di esercizi. C.L.U.T. Editrice, TORINO, pp. 1-117.

S

Articolo di rivista Tilli P. (1996)
Singular values and eigenvalues of non-Hermitian block Toeplitz matrices. In: CALCOLO, vol. 33, pp. 59-69. - ISSN 0008-0624 [Disponibilità ristretta]
Scopus: 2
[img]

Articolo di rivista Fagnani F. (1996)
Some results on the classification of expansive automorphisms ofcompact abelian groups. In: ERGODIC THEORY & DYNAMICAL SYSTEMS, vol. 16, pp. 45-50. - ISSN 0143-3857
Web of Science: 10 - Scopus: 9

Articolo in atti di convegno Canuto C. (1996)
Spectral Methods. In: NON SPECIFICATO, 01-JAN-96-. pp. 443-500
Scopus: 14

Articolo di rivista Rondoni L.; G.P. Morriss (1996)
Stationary Nonequilibrium Ensembles for Thermostatted Systems. In: PHYSICAL REVIEW E, vol. 53, pp. 2143-2153. - ISSN 1063-651X
Web of Science: 14 - Scopus: 15

Articolo di rivista Pellerey F.; Shaked M (1996)
Stochastic Comparison of Processes Generated by Random Interruptions of Monotone Functions and Related Results. In: LIFETIME DATA ANALYSIS, vol. 2, pp. 91-112. - ISSN 1380-7870 [Disponibilità ristretta]
Scopus: 2
[img]

Articolo in atti di convegno Chiarli N.; Greco S. (1996)
Subadjoint ideals and hyperplane sections. In: Proc. Amer. Math. Soc, 01-FEB-96-. pp. 1035-1041
Web of Science: 0 - Scopus: 1

T

Articolo di rivista Ceragioli F.M. (1996)
The linearization method of stability theory in Banach spaces. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 54, pp. 167-177. - ISSN 0373-1243

Articolo di rivista Gasparini M.; Ma P. (1996)
The multivariate Fermi-Dirac distribution and its applications in quality control. In: JOURNAL OF THE ITALIAN STATISTICAL SOCIETY, vol. 1996, pp. 307-322. - ISSN 1121-9130

Articolo di rivista Casnati G.; Del Centina A (1996)
The rationality of the moduli space of bielliptic curves of genus five. In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol. 28, pp. 356-362. - ISSN 0024-6093
Web of Science: 4 - Scopus: 5

Articolo di rivista R. Fontana; P.P. Strona (1996)
The role of mathematics at Centro Ricerche FIAT: two examples of application. In: ECMI NEWSLETTER, vol. 19, pp. 4-9. - ISSN 1013-9338 [Disponibilità ristretta]
[img] [img]

Articolo di rivista Preziosi L. (1996)
The theory of deformable porous media and its application to composite materials manufacturing. In: SURVEYS ON MATHEMATICS FOR INDUSTRY, vol. 6, pp. 167-214. - ISSN 0938-1953

Questa lista è stata generata il Fri Sep 22 23:40:50 2017 CEST.